# SDR USAA2010012290169

- Difficulty date: December 5, 2009
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 51,561 hours, 34,160 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Strap
- Part number: 6546585100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CRACK ON FUSELAGE STRINGER STRAP AT BS 1138, S12R.  REPAIRED FUSELAGE STRINGER STRAP AT BS 1138, S12R IAW EA 132791.
